# SDR ASAA2022090839905

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 22,430 hours, 7,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 491145
- Condition: Odor
- Location: Left Ecs Bay
- Part time: 71,633 hours, 31,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS CIRCULATE AIR THAT SMELLS LIKE "DIRTY SOCKS" ESPECIALLY AT LOW ALTITUDES AND ON THE GROUND. IT IS WORST AT LOW POWER SETTINGS (IE ON TAXI AND APPROACH) BUT CAN ALSO BE SMELLED ON DEPARTURE. SMELL SEEMS TO DISSIPATE AT CRUISE FLIGHT. MOST NOTABLE WITH ENGINES ON BUT CAN SMELL WITH APU. GROUNDED - YES. REPLACED LH ACM DUE TO STRONG ODOR. REF B737-900 AMM 21-51-04-400-802-002. REPLACED HEPA FILTERS REF AMM 21-25-01-400-801. RAN BOTH PACKS AND RECIRCULATION FANS FOR 1 HOUR. NO ODOR NOTED.
